Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stopped depo shot, unprotected sex, brown spotting, headaches, gas, diarrhea, cravings. Pregnant?

Hi i just got off depo on the 14th and i had sex all up to the 16th i have been spotting brown mild headaches gas and diarreah and mild cramping on my stomache and back.i also feel my breast burning shots like wen i was breastfeeding and produce milk that burning sensation in your chest vains.i have had craveings.i am more hungry now and feel stressed out a lot.i feel pregnant but i am not shure its been a week since i last had sex.please help
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, welcome to healthcare magic

To determine if you are pregnant you will need to do a pregnancy test. You can wait to see if you miss your next period or use one of the early detection pregnancy kits which are able to detect pregancy at an earlier stage.

I hope this helps
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor